# SDR CA960507001

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A20
- System (JASC): 2140 · Heating System
- Part: Blower Motor
- Part number: A24A9238
- Condition: Seized
- Location: Comb Heater
- Component: Janitrol, E10D40S100
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, TOWER ADVISED THAT FLAME VISIBLE ON BOTTOM OF AIRCRAFT, TAKEOFF ABORTED. COMBUSTION BLOWER MOTOR FOUND INOPERATIVE, OTHER HEATER SYSTEM FUNCTIONS CHECKED OK AT THIS TIME.
